Synephrine and capsicum with HIV meds
Apr 5, 2013
Response from Dr. Fawcett
Thanks for writing. I am unaware of any specific studies regarding possible interaction with synephrine or capsicum. Always discuss any supplements with your healthcare provider. You can also find a very good resource on supplements and HIV here.
Take care, David
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Diarrhea An Ars Symptom?
- Too Scared To Get Tested After Sex With A Prostitute
- Black Spots After Open Mouth Kissing Worried I Have HIV
- Sore On Penis After Oral Sex Hooker What Are The Chances Of HIV
- Thrush After Happy Ending Worried I Have HIV
- Tingling In Feet After Kissing Cold Sore Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.